Jan 29, 2004
I would like to know if the atazanavir is able to provoke lipodistrophy?
thanks. Tulio from Rio de Janeiro.
Response from Dr. Moyle
A study over 1 year did not find any fat loss or metabolic disturbances. Many physicians now think the choice of nucleoside analog (NRTI) is more important than the choice of PI for the risk of body shape changes. However, in terms of metabolic changes, rises in blood fats and sugars, atazanavir looks like being the best of the PIs. regards Graeme Moyle
does smoking marijuana ?
Follow up to your advice to have a glucose tolearnce or insulin resistance test
- Can Someone Get Hiv Or Aids If Both Partners Don't Have It?
- Why Is It Difficult For A Person With Hiv To Fight Off Infections?
- Ars Hiv Rash
- Treatment Of Hiv Patient And Physical Therapy
- Could A Hepatitis B Vaccination Cause A False Positive Result In An Hiv Test
- Hiv Risk From Blood Spatter In Eyes
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.